| Model Number |
VICM5 12.6 (-9.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/17/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The lens was explanted due to the vision remained unstable and per the patient's request the lens was removed.The problem was resolved.The cause of the event was reported as a patient related factor.
Additional Manufacturer Narrative
H6 health effect clinical code: 4581 - unstable vision.Manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).